| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated phosphorus (phos) result on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics is investigating the event.
Event or Problem Description
The customer reported to siemens they obtained an erroneously elevated phosphorus (phos) result on a dimension exl 200 integrated chemistry system.The erroneously elevated result was reported to the physician and not questioned.The same sample was reprocessed on the original dimension exl 200 integrated chemistry system.A lower result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated phosphorus (phos) result.
Additional Manufacturer Narrative
Additional information (10-feb-2025): siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent issues were identified.A siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.A white piece of material was found on the syringe tip on the instrument.No discordant results were reported after the syringe tip was replaced.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2025-00014 was filed on 27-jan-2025.